# SDR DALA2025052003884

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971666) CORROSION ON UPPER FLANGE BEAM STA 986 AND LBL 4 AT AFT CABIN FLOOR STRUCTURE. UPPER FLANGE BEAM STA 986 AND LBL 4 AT AFT CABIN FLOOR STRUCTURE WAS REPAIRED PER ER/A 464736-14MA REV. A.
